I have started on medication some two months ago and strict adherance to a regime relating to times of medicating and diet has been stressed as being "of vital importance" for these to be effective. In the two months it has happened three to four times that I have been sick and vomitted within 30 to 40 minutes after medicating. I have been advised not to re-take a dose (as not to over-dose) unless I see undisolved tablets within the vomit. This has never happened but still, I doubt medicines have been fully and properly disolved into the bloodstream within 30 to 40 minutes. I am now so concerned that I have missed dosages. Does anyone have any ideas? Should I be concerned or am I needlessly paranoid. Of course I will discuss this with my Dr. but I would like to prepare myself with some views of others.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I know this may sound paranoid - but was wondering if anyone has had experience with their methadone
Posted 30 Oct 2011 • 3 answers
Posted 2 Nov 2011 • 3 answers
Posted 24 Jun 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 20 days ago • 0 answers